# SDR SWI2025F00480

- Difficulty date: February 24, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR SUPPORT ANGLE IS CORRODED FS319.00 - 364.00. (MARKED) (C-CHECK RO 04/17/2025)REMOVED AND REPLACED AND INSTALLED NEW SERVICE DOOR FLOOR SUPPORT ANGLE P/N:601R38303-253. PER DWG. 601R38303 REV. AR AND PER REF.CRJ/200 SRM 51-42-06, REF.CRJ/200 SRM 51-42-21 AND REF.CRJ/200 SRM. 51-42-34. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
